# SDR V2JA078L113607221

- Difficulty date: July 22, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N167SL
- Make and model: Piagio P180
- Aircraft serial: 1136
- Aircraft time: 5,459 hours, 4,235 cycles
- Engine: Pwa PT6A66
- Engine time: 1,490 hours, 1,171 cycles
- Propeller: Hartzl HCE5N3
- System (JASC): 7600 · Engine Controls
- Part: Support Bracket
- Part number: 80337962401
- Condition: Unserviceable
- Location: Condition Lever
- Part time: 5,459 hours, 4,235 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: S, R
- Precautionary procedure: O

## Discrepancy

DURING DECENT APPROX 8000 FT RT PROP RPM DROPPED TO 1600 RPM.  CREW ATTEMPTED TO CORRECT USING RT POWER LEVER WITH NO JOY.  ACFT LANDED SAFETLY AND PROP RPM REDUCED TO NORMAL.  ALL ENGINE PARAMETERS REMAINED NORMAL DURING EVENT.  R & R RT CONDITION LEVER CABLE TELEFLEX SUPPORT BRACKET WITH A SERVICEABLE NEW UNIT.  POWER / CONDITION RIGGING CHECKED IAW AMM CH: 76-10-00, INSTALLED BRACKET PN: 80-337962-401.
